A New Measure of Wireless Network Connectivity

Citation

Dasgupta, S, Mao, G & Anderson, B 2015, 'A New Measure of Wireless Network Connectivity', IEEE Transactions on Mobile Computing, vol. 14, no. 9, pp. 1765-1779.

Year

2015

Fields of Research

  • Signal Processing
  • Signal Processing
  • Approximation Theory And Asymptotic Methods
  • Approximation Theory And Asymptotic Methods

Updated:  18 November 2019 / Responsible Officer:  Director (Research Services Division) / Page Contact:  Researchers